# SDR FDEA201403250580

- Difficulty date: March 25, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 71,766 hours, 15,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pivot Assy
- Part number: ARC198414
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, AFT INBD HINGE PIVOT CORRODED.  FOUND OUT OF LIMITS IAW CMM 57-52-04 REVISION 78.   REPAIRED IAW CMM 57-52-04 REVISION 78 AND EA 1-5750-T0306920 PART 1.  REPAIR   CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
